# SDR ABXA20111019127

- Difficulty date: October 19, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 53,247 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143T80041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING AT FORWARD LOWER END OF CARGO DOOR CUTOUT BEHIND SEAL DEPRESSOR.  REPAIRED IAW REA B653-595330-MR, AWG.
